MathSciNet Relay Station
MathSciNet bibliographic data
MR2332298 (2008d:65098) 65M12 (65M06 65M25 65M32)
Murio, Diego A. Stable numerical solution of a fractional-diffusion inverse heat conduction problem. Comput. Math. Appl. 53 (2007), no. 10, 1492–1501.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement